A preliminary version of this paper was presented at 17th IFAC World Congress held in Seoul.
Discrete-time robust H∞control of a class of nonlinear uncertain systems†
Version of Record online: 4 JUN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 14, pages 1629–1641, 25 September 2013
How to Cite
Shaiju, A.J. and Petersen, I. R. (2013), Discrete-time robust H∞control of a class of nonlinear uncertain systems. Int. J. Robust Nonlinear Control, 23: 1629–1641. doi: 10.1002/rnc.2852
- Issue online: 18 JUL 2013
- Version of Record online: 4 JUN 2012
- Manuscript Accepted: 4 MAY 2012
- Manuscript Revised: 12 APR 2011
- Manuscript Received: 31 JAN 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!